ITEM METADATA RECORD
Title: A new proof of the Alexander-Hirschowitz interpolation Theorem
Authors: Postinghel, Elisa # ×
Issue Date: 2012
Publisher: Springer
Series Title: Annali di Matematica Pura ed Applicata vol:191 pages:77-94
Abstract: The classical polynomial interpolation problem in several variables can be generalized to the case of points with greater multiplicities. What is known so far is essentially concentrated in the Alexander-Hirschowitz Theorem which says that a general collection of double points in P^r gives independent conditions on the linear system L of the hypersurfaces of degree d, with a well known list of exceptions. We present a new proof of this theorem which consists in performing degenerations of P^r and analyzing how L degenerates.
ISSN: 0373-3114
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science